Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 372681, 6 pages
http://dx.doi.org/10.1155/2013/372681
Research Article

Locally Expansive Solutions for a Class of Iterative Equations

Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China

Received 25 August 2013; Accepted 30 September 2013

Academic Editors: F. J. Garcia-Pacheco, A. Ibeas, and F. Minhós

Copyright © 2013 Wei Song and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Baron and W. Jarczyk, “Recent results on functional equations in a single variable, perspectives and open problems,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 1–48, 2001. View at Google Scholar · View at Scopus
  2. M. Kuczma, B. Choczski, and R. Ger, Iterative Functional Equations, Ecyclopedia of Mathematics and Its Application, Cambridge University Press, New York, NY, USA, 1990.
  3. S. Nabeya, “On the functional equation fp+qx+rfx=a+bx+cfx,” Aequationes Mathematicae, vol. 11, no. 2-3, pp. 199–211, 1974. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Z. Zhang, L. Yang, and W. N. Zhang, Iterative Equations and Embedding Flow, Shanghai Scientific and Technological Education Publishing House, 1998.
  5. N. Abel, Oeuvres Completes, vol. 2, Christiana, 1881.
  6. J. M. Dubby, The Mathematical Work of Charles Babbage, Cambridge University Press, New York, NY, USA, 1978.
  7. P. Collet, J. P. Eckmann, and O. E. Lanford III, “Universal properties of maps on an interval,” Communications in Mathematical Physics, vol. 76, no. 3, pp. 211–254, 1980. View at Publisher · View at Google Scholar · View at Scopus
  8. P. J. McCarthy, “The general exact bijective continuous solution of Feigenbaum's functional equation,” Communications in Mathematical Physics, vol. 91, no. 3, pp. 431–443, 1983. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Xu and W. N. Zhang, “Decreasing solutions and convex solutions of the polynomial-like iterative equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 483–497, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. W. N. Zhang, K. Nikodem, and B. Xu, “Convex solutions of polynomial-like iterative equations,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 29–40, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. E. Fontich, “Transversal homoclinic points of a class of conservative diffeomorphisms,” Journal of Differential Equations, vol. 87, no. 1, pp. 1–27, 1990. View at Google Scholar · View at Scopus
  12. D. Bessis, S. Marmi, and G. Turchetti, “On the singularities of divergent majorant series arising from normal form theory,” Rendiconti di Mathematica 7, vol. 9, pp. 645–659, 1989. View at Google Scholar
  13. S. J. Greenfield and R. D. Nussbaum, “Dynamics of a quadratic map in two complex variables,” Journal of Differential Equations, vol. 169, no. 1, pp. 57–141, 2001. View at Publisher · View at Google Scholar · View at Scopus
  14. C. T. Ng and W. N. Zhang, “Quadratic invariant curves for a planar mapping,” Journal of Difference Equations and Applications, vol. 6, no. 2, pp. 147–163, 2000. View at Google Scholar · View at Scopus
  15. J. Matowski and W. N. Zhang, “On linear dependence of iterates,” Journal of Applied Analysis, vol. 6, no. 1, pp. 149–157, 2000. View at Google Scholar
  16. D. L. Yang and W. N. Zhang, “Characteristic solutions of polynomial-like iterative equations,” Aequationes Mathematicae, vol. 67, no. 1-2, pp. 80–105, 2004. View at Google Scholar · View at Scopus
  17. W. M. Zhang and W. N. Zhang, “Discussion on continuous solutions of n-th order polynomial-like iterative equations,” Publicationes Mathematicae, vol. 76, no. 1-2, pp. 117–134, 2010. View at Google Scholar · View at Scopus
  18. W. Jarczyk, “On an equation of linear iteration,” Aequationes Mathematicae, vol. 51, no. 3, pp. 303–310, 1996. View at Google Scholar · View at Scopus
  19. J. Tabor and J. Tabor, “On a linear iterative equation,” Results in Mathematica, vol. 27, pp. 412–421, 1995. View at Google Scholar
  20. W. N. Zhang, “Discussion on the iterated equation i=1nλifix=Fx,” Chinese Science Bulletin, vol. 32, no. 21, pp. 1444–1451, 1987. View at Google Scholar
  21. J. G. Si, “C2 solutions of the iterated equation i=1nλifix=Fx,” Acta Mathematica Sinica, vol. 36, no. 3, pp. 348–357, 1993. View at Google Scholar
  22. W. N. Zhang, “Stability of the solution of the iterated equation i=1nλifix=Fx,” Acta Mathematica Scientia, vol. 8, no. 4, pp. 421–424, 1988. View at Google Scholar
  23. W. N. Zhang, “Discussion on the differentiable solutions of the iterated equation i=1nλifix=Fx,” Nonlinear Analysis: Theory, Methods & Applications, vol. 15, no. 4, pp. 387–398, 1990. View at Google Scholar · View at Scopus
  24. W. N. Zhang, “An application of Hardy-Böedewadt's theorem to iterated functional equations,” Acta Mathematica Scientia, vol. 15, no. 3, pp. 356–360, 1995. View at Google Scholar
  25. M. Kulczycki and J. Tabor, “Iterative functional equations in the class of Lipschitz functions,” Aequationes Mathematicae, vol. 64, no. 1-2, pp. 24–33, 2002. View at Google Scholar · View at Scopus
  26. X. P. Li, “The C1 solution of the high dimensional iterative equation with variable coefficients,” College Mathematics, vol. 22, no. 3, pp. 67–71, 2006. View at Google Scholar
  27. X. P. Li and S. F. Deng, “Differentiablity for the high dimensional polynomial-like iterative equation,” Acta Mathematica Scientia, vol. 25, no. 1, pp. 130–136, 2005. View at Google Scholar
  28. V. Murugan and P. V. Subrahmanyam, “Existence of solutions for equations involving iterated functional series,” Fixed Point Theory and Applications, vol. 2005, no. 2, pp. 219–232, 2005. View at Publisher · View at Google Scholar · View at Scopus
  29. V. Murugan and P. V. Subrahmanyam, “Special solutions of a general iterative functional equation,” Aequationes Mathematicae, vol. 72, no. 3, pp. 269–287, 2006. View at Publisher · View at Google Scholar · View at Scopus
  30. V. Murugan and P. V. Subrahmanyam, “Erratum: Special solutions of a general class of iterative functional equations (Aequationes Mathematicae (2006) 72 (269–287)),” Aequationes Mathematicae, vol. 76, no. 3, pp. 317–320, 2008. View at Publisher · View at Google Scholar · View at Scopus
  31. X. P. Wang and J. G. Si, “Differentiable solutions of an iterative functional equation,” Aequationes Mathematicae, vol. 61, no. 1-2, pp. 79–96, 2001. View at Google Scholar · View at Scopus
  32. W. N. Zhang and J. A. Baker, “Continuous solutions of a polynomiallike iterative equation with variable coefficients,” Annales Polonici Mathematici, vol. 73, pp. 29–36, 2000. View at Google Scholar
  33. J. Z. Zhang, L. Yang, and W. N. Zhang, “Some advances on functional equations,” Advances in Mathematics, vol. 24, no. 5, pp. 385–405, 1995. View at Google Scholar
  34. J. M. Chen and W. N. Zhang, “Leading coefficient problem for polynomial-like iterative equations,” Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 413–419, 2009. View at Publisher · View at Google Scholar · View at Scopus
  35. W. N. Zhang, “On existence for polynomial-like iterative equations,” Results in Mathematics, vol. 45, no. 1-2, pp. 185–194, 2004. View at Publisher · View at Google Scholar
  36. J. M. Chen and L. Chen, “C1 solutions of the iterative equations Gx,fx,,fnx=Fx,” Journal of Mathematical Reseasrch with Applications, vol. 32, no. 1, pp. 119–126, 2012. View at Google Scholar
  37. B. Xu and W. N. Zhang, “Construction of continuous solutions and stability for the polynomial-like iterative equation,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1160–1170, 2007. View at Publisher · View at Google Scholar · View at Scopus
  38. L. Li and W. M. Zhang, “Continuously decreasing solutions for polynomial-like iterative equations,” Science in China A, vol. 56, no. 5, pp. 1051–1058, 2013. View at Google Scholar
  39. W. M. Zhang, B. Xu, and W. N. Zhang, “Global solutions for leading coefficient problem of polynomial-like iterative equations,” Results in Mathematics, vol. 63, no. 1-2, pp. 79–93, 2013. View at Publisher · View at Google Scholar · View at Scopus